# SDR AALA202411085803

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 67,471 hours, 28,872 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OUTBOARD FLASHLIGHT DOES NOT TEST ON RIGHT AFT FLIGHT ATTENDANT STATION. REMOVED AND REPLACED AFT FLIGHT ATTENDANT FLASHLIGHT. OPERTIONAL CHECK GOOD. PER AMM 25-64-00.
